# SDR TRAX200701903

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 405
- Aircraft time: 29,139 hours, 33,769 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP O/B FLAP ARM OMEGA BRACKET CRACKED.
